MAUDE Adverse Event Report: SYNTHES GMBH 4.0MM TI CERV SELF-RETAIN SCR SLF-DRLG/VARIABLE ANGLE 16MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

SYNTHES GMBH 4.0MM TI CERV SELF-RETAIN SCR SLF-DRLG/VARIABLE ANGLE 16MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 04.613.516S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E1: initial reporter facility name: (b)(6).H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): part#: 04.613.516s, lot#: 7l67240, manufacturing site: werk selzach logistik, release to warehouse date: 10.Dec.2020, expiration date: 01 dec 2030, supplier: (b)(6).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part: part number: 04.613.516, lot number: 78p0710, manufacturing site: mezzovico, release to warehouse date: 30 nov 2020.A manufacturing record evaluation was performed for the not sterile finished lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2023, the patient underwent an anterior cervical fusion for ossification of the posterior longitudinal ligament.The surgery was completed successfully without any surgical delay.After the surgery, there was no problem on inspection in september 2022.The screws in question are currently loose.Also, the plate in question is floating a few millimeters forward from the vertebrae.The patient is scheduled for removal and re-fixation on (b)(6) 2023.The plate will be shortened by 2mm, and the screw will be increased by 2mm from 16mm to 18mm.The patient status was reported to be stable.This report involves one 4.0mm ti cerv self-retain scr slf-drlg/variable angle 16mm.This is report 4 of 5 for (b)(4).

Brand Name
4.0MM TI CERV SELF-RETAIN SCR SLF-DRLG/VARIABLE ANGLE 16MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH
bohackerweg 5
selzach 2425
SZ   2425
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18290141
Report Number8030965-2023-15486
Device Sequence Number6264126
Product Code KWQ
UDI-Device Identifier10705034737645
UDI-Public(01)10705034737645
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071667
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.613.516S
Device Lot Number7L67240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Initial Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERVIC-SPINE-SCR ø4 DYNAM SELF-DRILL L16.; CERVIC-SPINE-SCR ø4 DYNAM SELF-DRILL L16.; CERVIC-SPINE-SCR ø4 DYNAM SELF-DRILL L16.; VECTRA-PL 4/4.5 2 SEGMENTS L47 TAN BLUE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale